... Hi, everyone....
I haven't been able to contact my doctor yet and/or get any testing so this is all conjecture at this point, but I'm very, VERY suspicious that I've developed a worsening latex allergy.
I started working in an industry that uses latex products back in 1987. After 10-15 years, my exposure was reduced but not completely eliminated. In 2015, I took a year... (3 replies)
... The only alternative besides taking an antihistamine daily (andmany people do so it's not a problem) is to get allergy testing and then take the injections. If the benedryl makes you too sleepy, try zyrtec. It's commonly given for rashes and hives. (1 replies)
What is your experience???? Have you had this?
I have been coughing, my throat feels scratchy, sometimes itchy, inside ears itch as well...My nose is running a little, sneezing sometimes.
last night I got red patches...for the first time...
my neck, arms, back started to itchy like crazy, and I couldn't sleep...
I saw my inner arms had some red large patch with... (1 replies)
... I have suffered from a chronic cough, sore throat, enlarged tonsils and several other symptoms for almost 2 years now. I have seen almost every specialist imaginable and have tons of tests done- no one can figure out whatís wrong with me.
Recently, I started getting what I describe as being hives (I could be wrong though.) For about 3 months now, I will get single,... (6 replies)
... came down with a cough in the beginning of August. Then on Septemeber 5th, he started developing hives. His cough has gotten better but his hives are the same. We've been to so many specialists and no one seem to be able to tell me what is causing it. ... (12 replies)
... The cough at night is a huge symptom! ... (2 replies)
... Generally, I find if I give him 2tsp of Zhrytec after the cough begins, it will stay away most of the night, provided he is not coming down with some illness. ... (2 replies)
... For Hives and coughing,"Taiwanguy" is so very very right about what he said in his post.I never had allergy problems before but suddenly out of blue I developed hives in early nov.2010 which was itchy like crazy,big irregular on almost every part of my body accompanied with cough,nasal congestion,flu. ... (13 replies)
... SAWME, Unintentional Chronic Dehydration ( UCD) exposes body to all sort of infections and allergies. Your symptoms sounds like a sinus infection or inflammation due to nasal allergy which may be the cause of your nasal back drip and hives.
Antihistamines you have mentioned will further dry up or thickened your body fluids including the mucus and will make it more difficult... (13 replies)
... I have had a terrible post nasal drip cough for several months. On top of that I have had a bout with hives. They tend to come and go. ... (13 replies)
... We are on 4 weeks of the hives. My 7 year old has had 3 days without and then will break out. No new foods, detergents, body soaps etc. she completed a course of steroids and is still taking allegra twice a day. She tested a "light positive" for flu the first time she broke out but developed only a cough...no other symptoms. I really think this is viral. We put her on a... (13 replies)
... There are very many things that can cause hives. Of course there are the allergies, to foods, environment, medications, etc. The cough can be related to the hives or simply a coincidence. Is there something new in the house that your child is being exposed to? ... (13 replies)
... My son is 5 and has had a two episodes of hives within for the last month. When he first got them they came out of no where and we had to take to hospital for three days. ... (13 replies)
... My daughter, 7, has the same thing right now. Sounds like an allergy cough and hives that come and go. Has been going on 11 days. Have tried 4 antihistimines and she is currently on a course of steroids. How did yours turn out? ... (13 replies)
... my Dr hasn't ordered any more since he upped my dose again. I also take the generic Zyrtec 10MG twice a day. I am in complete and total misery, not just from the hives and swelling, but also all the meds making me so fatigued all the time on top of my usual fatigue. ... (2 replies)
... which I declined until I know what is going on with her skin for fear she would have a huge negative reaction. A few days after her hives began, she developed a mild cough. ... (13 replies)
... aspirin is in things like over the counter antacids and cough medicines and pain relievers. ... (2 replies)
... who has eaten PB sandwiches frequently for the past year, broke out in hives on Monday. ... (3 replies)
... Thanks for your reply, ladychecotah!
Like you, I'm a diabetic and have had numerous medical procedures in the past - the recent hernia surgery was my 15th operation as an adult. As long as I can remember, I've always had "sensitive skin" (dermographia), eczema, plus allergies to aspirin-based products and certain antibiotics.
Prior to this operation, other medicines... (5 replies)
... I started a new thread called Another Hives Thread and I touch a little bit on this subject. ... (37 replies)